Liquid-Fast Advil Cold & Sinus Liqui-Gels are specially formulated
with a powerful decongestant to treat swollen nasal tissues and the pain
reliever of Advil to quickly tackle your discomfort. You can count on
this non-drowsy formula to relieve your cold and sinus symptoms, fast.
For effective relief of: nasal congestion; sinus pain; headache; fever; body aches and pain; pain of sore throat.
200 mg solubilized ibuprofen (free acid and potassium salt) / Pseudoephedrine Hydrochloride 30 mg; Analgesic / Decongestant
D&C yellow no. 10, FD&C red no. 40, fractionated coconut oil,
gelatin, iron oxide, polyethylene glycol, polyvinyl acetate phthalate,
potassium hydroxide, propylene glycol, purified water, sorbitan,
Adults and children over 12 to 65
years: Take 1 or 2 liqui-gels every 4 to 6 hours as needed. Do not
exceed 6 liqui-gels in 24 hours, unless directed by a physician. Do not
use longer than 3 days for fever or 5 days for pain relief or cold
Keep out of reach of children. This
package contains enough medicine to seriously harm a child. Do not give
to children under 12 unless directed by a physician.
Do not take Advil Cold & Sinus Liqui-Gels if taking acetylsalicylic
acid (ASA) or other products containing ibuprofen or decongestants, or
if allergic to ASA, salicylates or anti-inflammatory drugs, or any of
the listed ingredients. Do not take if you have an ulcer;
gastrointestinal disease; lupus; liver, thyroid or kidney problems;
asthma; heart disease; before or after heart surgery; are very
dehydrated; or are pregnant or nursing. Do not use with a monoamine
oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug.
Consult your physician before taking if you have diabetes, high blood
pressure, glaucoma, chronic breathing problems, haemophilia, or
difficulty in urination due to an enlarged prostate. Individuals taking
or who have recently taken prescription medication for high blood
pressure or depression including a MAOI, should use only as directed by a
physician. Consult your physician if the symptoms or fever persists for
more than 5 days.
If abdominal pain, heartburn, nausea or
vomiting, bloating, diarrhea or constipation, ringing or buzzing in the
ears, nervousness, sleeplessness, dizziness, any change in vision, fluid
retention, itching, skin rashes or any other side effect or unexplained
symptom develops while taking Advil Cold & Sinus Liqui-Gels,
discontinue use immediately and contact a physician. In case of
overdose, call a poison control centre or a doctor at once even if there
are no symptoms.
We are only able to ship this item to Canadian customers.